Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Recent Mathematical Tables


Journal: Math. Comp. 7 (1953), 21-31
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Kraitchik, Théorie des Nombres, v. 1, Paris, 1922, ix + 229 p., v. 2, Paris, 1926.
  • [2] M. Kraitchik, Recherches sur la Théorie des Nombres, v. 1, Paris, 1924.
  • [1] J. P. Kulik, L. Poletti & R. J. Porter, Liste des nombres premiers du onzième million. Amsterdam, 1951 [MTAC, v. 6, p. 81, errata p. 163].
  • [2] J. C. Cunningham & J. Cullen, ``On idoneal primes,'' Br. Asso. Adv. Sci., Report, 1901, p. 552.
  • [1] S. S. Wilks, Determination of sample sizes for setting tolerance limits, Ann. Math. Statistics 12 (1941), 91–96. MR 0004451
  • [1] C. J. Clopper & E. S. Pearson, ``The use of confidence and fiducial limits applied to the case of the binomial,'' Biometrika, v. 26, 1934, p. 404-413.
  • [1] Samarendra Nath Roy, The individual sampling distribution of the maximum, the minimum and any intermediate of the 𝑝-statistics on the null-hypothesis, Sankhyā 7 (1945), 133–158. MR 0014666
  • [2] S. S. Wilks, ``Certain generalizations in the analysis of variance,'' Biometrika, v. 24, 1932, p. 471-494.
  • [3] F. H. C. Marriott, The Analysis and Interpretation of Multiple Measurements. 1951, University of Aberdeen.
  • [1] Ronald A. Fisher and Frank Yates, Statistical Tables for Biological, Agricultural and Medical Research, Oliver and Boyd Ltd., London, 1943. 2nd ed. MR 0009818
  • [2] R. A. Fisher, The asymptotic approach to Behrens’s integral, with further tables for the 𝑑 test of significance, Ann. Eugenics 11 (1941), 141–172. MR 0005583
  • [3] Student, ``New tables for testing the significance of observations,'' Metron, v. 5, 1925, p. 105-120.
  • [1] D. R. Hartree, ``Tables of the error function,'' Manchester Lit. and Phil. Soc. Memoirs and Proceedings, v. 80, 1935, p. 85. [Reprinted in Carslaw & Jaeger, Conduction of Heat in Solids, p. 373, Appendix III.]
  • [1] I. S. Sokolnikoff, Mathematical theory of elasticity, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. 2d ed. MR 0075755


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-53-99377-6
Article copyright: © Copyright 1953 American Mathematical Society